Communications in Analysis and Geometry

Volume 24 (2016)

Number 2

Mapping $\mathbb{B}^n$ into $\mathbb{B}^{3n-3}$

Pages: 279 – 300

DOI: http://dx.doi.org/10.4310/CAG.2016.v24.n2.a2

Authors

Jared Andrews (Department of Mathematics, University of Houston, Texas, U.S.A.)

Xiaojun Huang (Department of Mathematics, University of Houston, Texas, U.S.A.)

Shanyu Ji (Department of Mathematics, University of Houston, Texas, U.S.A.)

Wanke Yin (School of Mathematics and Statistics, Wuhan University, Hubei, China)

Full Text (PDF format)